MathSciNet Relay Station
MathSciNet bibliographic data
MR1309318 62G05
Beirlant, Jan; Györfi, László; Lugosi, Gábor On the asymptotic normality of the $L_1$- and $L_2$-errors in histogram density estimation. Canad. J. Statist. 22 (1994), no. 3, 309–318.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement